# SDR UPS97824513

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223N1
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FUSELAGE SKIN AND INTERNAL DOUBLER CORRODED UNDER ANTENNA FS 1280 LONGERON 36.  REMOVED AND REPLACED FUSELAGE SKIN WITH INTERNAL DOUBLER FROM FS 1050 TO 1350 STR 31L TO 31R IAW SRM 51-1-21, 51-1-20D, AND DWG 5750322.
